MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 106130-22
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the product surveillance specialist that the patient indicated that they developed rash/irritation while using replacement 63b electrodes.The patient indicated that they were experiencing irritation with 63b electrodes.The patient did not contact their doctor or did not use any ointment/ creams on the affected area.The customer service representative advised the patient to clean the area with soap and water and conduct a time-test after the skin heals completely.Later, the customer service representative called the patient regarding skin irritation and had to leave a voicemail.Later, the patient called back and stated that she waited for two weeks for her skin to heal after the issue with 72r electrodes before using 63b electrodes.After one hour of using 63b electrodes, the patient developed rash, hives like allergy and skin was red, itchy.Her skin is very sensitive to all adhesives including paper tape and ekg electrodes.She also has eczema.The patient had not used any ointment on the area and did speak to her doctor.The doctor suggested she contact the sales representative if he can help with any alternative electrodes and the doctor would speak to representative about another product that does not have electrodes.The patient was concerned about losing valuable treatment plan and agreed to do try time test again at 30 mins interval for several days and if tolerated she may up the treatment time by 45 mins and so on.The patient will update sales rep on how the time-test went but still feels that this is not the correct device for her needs due to severe skin allergies.As per the sales representative, the doctor wants the patient to immediately end her use with spinalpak due to allergies and requested a return label for the unit.No further consequences are reported.The 63b electrodes were not returned for further evaluation.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Additional Manufacturer Narrative
Section a: patient information.Corrected data: b3: date of event, g1: first name, last name, and email address.Additional information: b4: date of this report, d4: expiration date, g3: date received by manufacturer, h4: device manufacture date, h6: evaluation codes.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Ebi will continue to monitor for trends.
 
Event or Problem Description
It was reported by the product surveillance specialist that the patient indicated that they developed rash/irritation while using replacement 63b electrodes.The patient indicated that they were experiencing irritation with 63b electrodes.The patient did not contact their doctor or did not use any ointment/ creams on the affected area.The customer service representative advised the patient to clean the area with soap and water and conduct a time-test after the skin heals completely.Later, the customer service representative called the patient regarding skin irritation and had to leave a voicemail.Later, the patient called back and stated that she waited for two weeks for her skin to heal after the issue with 72r electrodes before using 63b electrodes.After one hour of using 63b electrodes, the patient developed rash, hives like allergy and skin was red, itchy.Her skin is very sensitive to all adhesives including paper tape and ekg electrodes.She also has eczema.The patient had not used any ointment on the area and did speak to her doctor.The doctor suggested she contact the sales representative if he can help with any alternative electrodes and the doctor would speak to representative about another product that does not have electrodes.The patient was concerned about losing valuable treatment plan and agreed to do try time test again at 30 mins interval for several days and if tolerated she may up the treatment time by 45mins and so on.The patient will update sales rep on how the time-test went but still feels that this is not the correct device for her needs due to severe skin allergies.As per the sales representative, the doctor wants the patient to immediately end her use with spinalpak due to allergies and requested a return label for the unit.No further consequences are reported.The 63b electrodes were not returned for further evaluation.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21595520
Report Number0002242816-2025-00038
Device Sequence Number8349878
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/30/2026
Device Model Number106130-22
Device Catalogue Number106130-22
Device Lot Number433701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient EthnicityNon Hispanic